# SDR 2008UALA01346

- Difficulty date: March 10, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 56,260 hours, 20,901 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COACH EEL HAS A LIGHT STRIP WITH BROKEN CONTACTS. REPLACED LIGHT STRIP, OPS CHECKED OK.
